# SDR A6WA201307124024

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 30,477 hours, 28,291 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 20 DEGREES DURING APPROACH.. FLAPS WERE AT 20 FOR A COUPLE OF MINUTES, APPROACH WAS IN HEAVY RAIN. PERFORMED FLAP RESET PROCEDURE IAW SUPP 98-18F, BOX 12, FLAPS RESET.   INTEREGATED FECU REF 27-51 AT SUPP 98-018F.   R & R FECU IAW AMM 2751.  OPS CHEKCED GOOD.
